Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 126, Number 5

All articles in this issue are freely accessible.

Free products of abelian groups in the unit group of integral group rings
Eric Jespers and Guilherme Leal.
Proc. Amer. Math. Soc. 126 (1998), 1257-1265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451810
Quasi-flats in semihyperbolic groups
P. Papasoglu.
Proc. Amer. Math. Soc. 126 (1998), 1267-1273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459144
A Borsuk theorem for antipodal links and a spectral characterization of linklessly embeddable graphs
László Lovász and Alexander Schrijver.
Proc. Amer. Math. Soc. 126 (1998), 1275-1285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443840
Continuity of K-theory: An example in equal characteristics
Bjørn Ian Dundas.
Proc. Amer. Math. Soc. 126 (1998), 1287-1291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452802
Subgroup transitivity in abelian groups
Paul Hill and Jane Kirchner West.
Proc. Amer. Math. Soc. 126 (1998), 1293-1303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443830
The Dedekind-Mertens Lemma and the contents of polynomials
William Heinzer and Craig Huneke.
Proc. Amer. Math. Soc. 126 (1998), 1305-1309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425124
The Riemann Hypothesis, simple zeros and the asymptotic convergence degree of improper Riemann sums
Jonathan Sondow.
Proc. Amer. Math. Soc. 126 (1998), 1311-1314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469435
A note on Greenberg’s conjecture and the abc conjecture
Humio Ichimura.
Proc. Amer. Math. Soc. 126 (1998), 1315-1320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443156
When must pure extensions of countable abelian groups necessarily split?
H. Patrick Goeters and Patrick Keef.
Proc. Amer. Math. Soc. 126 (1998), 1321-1329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443827
Cohomology of certain congruence subgroups of the modular group
Frank Williams and Robert J. Wisner.
Proc. Amer. Math. Soc. 126 (1998), 1331-1336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451836
The primitive $p$-Frobenius groups
P. Fleischmann, W. Lempken and Pham Huu Tiep.
Proc. Amer. Math. Soc. 126 (1998), 1337-1343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458871
A relation between Hochschild homology and cohomology for Gorenstein rings
Michel van den Bergh.
Proc. Amer. Math. Soc. 126 (1998), 1345-1348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443171
On the characterization of certain similarly ordered super-additive functionals
Heinz J. Skala.
Proc. Amer. Math. Soc. 126 (1998), 1349-1353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476392
The point spectrum of Frobenius-Perron and Koopman operators
J. Ding.
Proc. Amer. Math. Soc. 126 (1998), 1355-1361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443148
On analytic structure of solutions to higher order abstract Cauchy problems
Yulia Mishura and Yuri Tomilov.
Proc. Amer. Math. Soc. 126 (1998), 1363-1370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443162
Characterizations of W-type spaces
J. J. Betancor and L. Rodríguez-Mesa.
Proc. Amer. Math. Soc. 126 (1998), 1371-1379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443815
On the topological boundary of semi-Fredholm operators
Haïkel Skhiri.
Proc. Amer. Math. Soc. 126 (1998), 1381-1389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443858
On higher order Bourgain algebras of a nest algebra
Timothy G. Feeman.
Proc. Amer. Math. Soc. 126 (1998), 1391-1396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451799
Ditkin’s condition for certain Beurling algebras
Sen-Zhong Huang, Jan van Neerven and Frank Räbiger.
Proc. Amer. Math. Soc. 126 (1998), 1397-1407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443833
Spectral averaging and the Krein spectral shift
Barry Simon.
Proc. Amer. Math. Soc. 126 (1998), 1409-1413
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443857
On the growth of polynomials
D. Dryanov and Q. I. Rahman.
Proc. Amer. Math. Soc. 126 (1998), 1415-1423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443823
A counterexample to a question of R. Haydon, E. Odell and H. Rosenthal
G. Androulakis.
Proc. Amer. Math. Soc. 126 (1998), 1425-1428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452791
An estimate on the distortion of the logarithmic capacity
María J. González.
Proc. Amer. Math. Soc. 126 (1998), 1429-1431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443154
Periodic groups of operators in Banach spaces
B. Nagy.
Proc. Amer. Math. Soc. 126 (1998), 1433-1444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443399
On the reducibility of linear differential equations with quasiperiodic coefficients which are degenerate
Xu Junxiang and Zheng Qin.
Proc. Amer. Math. Soc. 126 (1998), 1445-1451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458272
Hausdorff dimension and doubling measures on metric spaces
Jang-Mei Wu.
Proc. Amer. Math. Soc. 126 (1998), 1453-1459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443418
*-representations on Banach *-algebras
A. K. Gaur.
Proc. Amer. Math. Soc. 126 (1998), 1461-1466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389519
The structure of $C^{*}$-extreme points in spaces of completely positive linear maps on $C^{*}$-algebras
Douglas R. Farenick and Hongding Zhou.
Proc. Amer. Math. Soc. 126 (1998), 1467-1477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443384
Chain rules for coderivatives of multivalued mappings in Banach spaces
A. Jourani and L. Thibault.
Proc. Amer. Math. Soc. 126 (1998), 1479-1485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443159
Twist points of the von Koch snowflake
Fausto Di Biase, Bert Fischer and Rüdiger L. Urbanke.
Proc. Amer. Math. Soc. 126 (1998), 1487-1490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443822
Global asymptotic behavior of solutions of a semilinear parabolic equation
Qi S. Zhang and Z. Zhao.
Proc. Amer. Math. Soc. 126 (1998), 1491-1500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458274
A solution to a problem on invertible disjointness preserving operators
Yuri A. Abramovich and Arkady K. Kitover.
Proc. Amer. Math. Soc. 126 (1998), 1501-1505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451787
The quadratic form in the Lévy-Khinchin formula on semigroups
Dragu Atanasiu.
Proc. Amer. Math. Soc. 126 (1998), 1507-1514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443369
Some results on the convex hull of finitely many convex sets
Albert Borbély.
Proc. Amer. Math. Soc. 126 (1998), 1515-1525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425113
Volume of intersections and sections of the unit ball of $ℓ^{n}_{p}$
Michael Schmuckenschläger.
Proc. Amer. Math. Soc. 126 (1998), 1527-1530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425138
On uniqueness of Riemann’s examples
Yi Fang and Fusheng Wei.
Proc. Amer. Math. Soc. 126 (1998), 1531-1539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459120
Improving the metric in an open manifold with nonnegative curvature
Luis Guijarro.
Proc. Amer. Math. Soc. 126 (1998), 1541-1545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443388
On a theorem by do Carmo and Dajczer
Guido Haak.
Proc. Amer. Math. Soc. 126 (1998), 1547-1548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476135
On some new ideals on the Cantor and Baire spaces
Jacek Cichon and Jan Kraszewski.
Proc. Amer. Math. Soc. 126 (1998), 1549-1555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452798
Some noninvertible links
Gui-Song Li.
Proc. Amer. Math. Soc. 126 (1998), 1557-1563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425132
The determination of the pairs of two-bridge knots or links with Gordian distance one
Ichiro Torisu.
Proc. Amer. Math. Soc. 126 (1998), 1565-1571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425140
A version of Zabrodsky’s lemma
Jin-yen Tai.
Proc. Amer. Math. Soc. 126 (1998), 1573-1578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443169